| Model Number |
39347-051050 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported the balloon ruptured.A 5.0mm x 100mm x 50cm athletis pta balloon dilatation catheter was selected for use in a shunt percutaneous transluminal angioplasty procedure (pta).The target lesion was 90% stenosed with moderate calcification and moderate tortuosity.When the device was inflated, it ruptured.A new device was used to complete the procedure.There were no patient complications.
Additional Manufacturer Narrative
Additional product code (d2b): dqy.Report being sent to correct fields e1: initial reporter country, e2, e3.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient anatomy and/or condition.
Event or Problem Description